# SDR CALA9601536

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fasteners
- Condition: Broken
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE EACH RIVET HEADS BROKEN OFF AT BULKHEAD STA 1183 UPPER AFT WEB, LT SIDE. THE FASTENERS WERE REMOVED AND REPLACED IAW SRM 51-30-2.
